• 3
  • 3

IPM - School of Mathematics

Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227 228 229 230 231 232 233 234 235 236 237 238 239 240 241 242 243 244 245 246 247 248 249 250 251 252 253 254 255 256 257 258 259 260 261

      [Search Papers] [Print this List]
    2021. M. R. Pournaki and A. Razani,
    On the existence of periodic solutions for a class of generalized forced Lienard equations,
    Appl. Math. Lett. 20(2007), 248-254  [abstract]   
     
    2022. G. R. Omidi and B. Tayfeh-Rezaie (Joint with R. Laue and A. Wassermann),
    New large sets of t-designs with prescribed groups of automorphisms,
    J. Combin. Des. 15(2007), 210-220  [abstract]   
     
    2023. F. Azarpanah (Joint with R. Mohamadian),
    z-ideals and √{z° }-ideals in C(X),
    Acta Math. Sin. (Engl. Ser.) 23(2007), 989-996  [abstract]   
     
    2024. A. Abdollahi (Joint with S. M. Jafarian Amiri and A. Mohammadi Hassanabadi),
    Groups with specific number of centralizers,
    Houston J. Math. 33(2007), 43-57  [abstract]   
     
    2025. S. Yassemi (Joint with M. T. Dibaei),
    Top local cohomology modules,
    Algebra Colloq. 14(2007), 209-214  [abstract]   
     
    2026. B. Tayfeh-Rezaie (Joint with S. Georgiou, W. H. Holzmann, and H. Kharaghani),
    Three variable full orthogonal designs of order 56,
    J. Statist. Plann. Inference 137(2007), 611-618  [abstract]   
     
    2027. M. M. Ebrahimi, M. Mahmoudi and Gh. Moghaddasi Angizan,
    Injective hulls of acts over left zero semigroups,
    Semigroup Forum 75(2007), 212-220  [abstract]   
     
    2028. Z. Eslami,
    Classification of large sets by trades,
    Ars Combin. 82(2007), 237-242   [abstract]   
     
    2029. B. Emamizadeh and F. Bahrami,
    Existence of solutions for the Barotropic-Vorticity equation in an unbounded domain,
    Rocky Mountain J. Math. 36(2007), 135-147  [abstract]   
     
    2030. M. Dehghan (Joint with A. Saadatmandi),
    A tau method for the one-dimensional parabolic inverse problem subject to temperature overspecification,
    Comput. Math. Appl. 52(2006), 933-940  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227 228 229 230 231 232 233 234 235 236 237 238 239 240 241 242 243 244 245 246 247 248 249 250 251 252 253 254 255 256 257 258 259 260 261